# SDR UIEA2018041800726

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,402 hours, 18,590 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON EICAS.   ADDED 1.5 QTS OF OIL TO APU IAW AMM 12-13-04. CLEARED APU CONTROL UNIT IAW AMM 49-61-05. RAN APU IAW AMM 49-11-00,  OPS CHECKED GOOD,  NO OIL LEAKS NOTED.  APU FAULT CLEARED.
